# SDR HAL960094

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1139-1156
- Part time: 75,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 FROM STATION 1139 TO 1156 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED LONGERON PER SRM 51-01-00-05.  (M)
